# SDR CA970624014

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2312 · VHF Communications System
- Part: Micro Switch
- Part number: H221P83
- Condition: Inoperative
- Location: Captains Ptt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, LOST BOTH VERY HIGH FREQUENCY SYSTEMS. SYSTEM TRANSMITTING BUT NOT RECEIVING. APPROXIMATELY SEVEN MINUTES LATER VHF #2 WAS WORKING AND ABLE TO RECEIVE MESSAGES FROM AIR TRAFFIC CONTROL (ATC). INVESTIGATION REVEALED CAPTAIN'S GROUND SERVICE AND PUSH TO TALK SWITCH WAS INOPERATIVE. FAILED SWITCH REPLACED AND SYSTEM CHECKED SERVICEABLE.
